# SDR CA960123026

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Bushing
- Part number: WB1050
- Condition: Worn
- Location: Wiper Motor
- Component: 83040013102
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)BUSHING AND WASHER RUB DIRECTLY ON METAL AND WEAR WIPER MOTOR MOUNTING PLATE
